# SDR YENA2023040700330

- Difficulty date: April 4, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 5,450 hours, 812 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1107, JFK-LHR. (ETOPS) 'HYD RAT FAULT CAME ON AS AC ENGINE WERE SHUTDOWN WHEN BLOCKING IN ( ECAM WARNINGS & CAUTIONS 8) RAT FAULT ); REMOVED AND REPLACED RAT PRESSURE SWITCH PER AMM 29-22-53. OPS CHECK & LEAK CHECK ARE GOOD. THIS CLEARS MDDR # 506076. MX-04 UPDATED. PLACARD REMOVED. MCC NOTIFIED.'
